MathSciNet Relay Station
MathSciNet bibliographic data
MR2239253 39A11
Bin, Hong-Hua; Yu, Jian-She; Guo, Zhi-Ming Nontrivial periodic solutions for asymptotically linear resonant difference problem. J. Math. Anal. Appl. 322 (2006), no. 1, 477–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement